| Model Number |
SAW ATTACHMENT-SAGITTAL |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The reported event was not confirmed.The supplier evaluation revealed that the cutting performance was compared with a different saw attachment by 3 different people and no significant differences could be determined.
Event or Problem Description
It was reported that during a hallux valgus surgery the device oscillated too little, which made the saw blade less effective and caused unnecessary heat during use.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.